MathSciNet Relay Station
MathSciNet bibliographic data
MR336429 47B37
Rice, John William $p$-absolutely summing operators and the representation of operators on function spaces. Trans. Amer. Math. Soc. 188 (1974), 53–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement